English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Lagrangian 3-torus fibrations

MPS-Authors
/persons/resource/persons234956

Castaño Bernard,  Ricardo
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

matessi_lagrangian_oa_2009.pdf
(Any fulltext), 684KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Castaño Bernard, R., & Matessi, D. (2009). Lagrangian 3-torus fibrations. Journal of Differential Geometry, 81(3), 483-573. Retrieved from http://projecteuclid.org/euclid.jdg/1236604343.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2669-C
Abstract
There is no abstract available